# SDR UHLA2014052500391

- Difficulty date: May 25, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 25,452 hours, 15,651 cycles
- System (JASC): 2565 · Escape Slide
- Part: Link
- Condition: Broken
- Location: Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR EMERGENCY SLIDE INDICATION INOPERATIVE.  FELT STICKY WHEN TRYING TO ARM AND DEARM.  EICAS DISPLAYED NORMAL.  FOUND LINK BETWEEN DOOR ARMING LEVER AND INDICATOR BROKEN.  ALL OTHER INDICATIONS NORMAL.  PLACED ON MEL.
